Renormalization of the local time for the d-dimensional fractional Brownian motion with N parameters

M. Eddahbi, R. Lacayo, J. L. Solé, J. Vives, C. A. Tudor

    Research output: Contribution to journalArticleResearchpeer-review

    2 Citations (Scopus)

    Abstract

    We study the asymptotic behavior in Sobolev norm of the local time of the d-dimensional fractional Brownian motion with N-parameters when the space variable tends to zero, both for the fixed time case and when simultaneously time tends to infinity and space variable to zero.
    Original languageEnglish
    Pages (from-to)173-191
    JournalNagoya Mathematical Journal
    Volume186
    DOIs
    Publication statusPublished - 1 Jan 2007

    Fingerprint Dive into the research topics of 'Renormalization of the local time for the d-dimensional fractional Brownian motion with N parameters'. Together they form a unique fingerprint.

  • Cite this